Alert archive / Alabama / Special Marine Warnings in 2001
Special Marine Warning 13, NWS Mobile, AL
NWS Mobile, AL issued this special marine warning at Dec 14, 2001, 12:35 AM CST. It was in force for 115 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Dec 14, 2001, 12:35 AM CST (06:35 UTC)
- Expired
- Dec 14, 2001, 2:30 AM CST
- In force
- 115 min
- Issued by
- NWS Mobile, AL
- Area
- Whole counties
The text
The text of this product is not in the archive. The NWS text archive before 2002 is incomplete.
What forecasters said that day
The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this special marine warning went out at Dec 13, 8:30 PM CST, 4 hours 5 minutes earlier.
Area forecast discussion, Dec 13, 8:30 PM CST, 4 hours 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOBILE AL 830 PM CST THU DEC 13 2001 WILL UPDATE FOR TORNADO WATCH AND ADD SEVERE WORDING. .MOB... AL...FFA THROUGH 4 AM FRI ALZ051>053. SCA GMZ630-650-670. FL...SCA GMZ655-675. MS...FFA THROUGH 4 AM FRI MSZ067-075-076.
In the hours before
Special weather statement, Dec 13, 8:32 PM CST, 4 hours 3 minutes before
ALZ051>055-061>064-MSZ067-075-076-140700-
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
832 PM CST THU DEC 13 2001
...A TORNADO WATCH HAS BEEN ISSUED FOR PARTS OF SOUTHEAST
MISSISSIPPI AND SOUTHWEST ALABAMA UNTIL 1 AM FRIDAY MORNING...
IN SOUTHWEST ALABAMA...
MOBILE...BALDWIN...WASHINGTON CHOCTAW CLARKE...MONROE...WILCOX.
IN SOUTHEAST MISSISSIPPI...
WAYNE...GREENE...PERRY.
REMEMBER...A TORNADO WATCH MEANS CONDITIONS ARE FAVORABLE FOR
TORNADOES AND SEVERE THUNDERSTORMS IN AND CLOSE TO THE WATCH AREA.
PERSONS IN THESE AREAS SHOULD BE ON THE LOOKOUT FOR THREATENING
WEATHER CONDITIONS AND LISTEN FOR LATER STATEMENTS AND POSSIBLE
WARNINGS.Special weather statement, Dec 14, 12:27 AM CST, 8 minutes before
ALZ051>055-061>064-MSZ067-075-076-140700- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 1227 AM CST FRI DEC 14 2001 ...THE TORNADO WATCH HAS BEEN CANCELLED FOR WAYNE...GREENE AND PERRY COUNTIES OF SOUTHEAST MISSISSIPPI... THE TORNADO WATCH CONTINUE UNTIL 1 AM FRIDAY MORNING FOR... MOBILE...BALDWIN...WASHINGTON... CHOCTAW...CLARKE...MONROE... AND WILCOX COUNTIES OF SOUTHWEST ALABAMA. THE THREAT OF SEVERE WEATHER HAS ENDED OVER SOUTHEAST MISSISSIPPI BUT CONTINUES OVER SOUTHWEST ALABAMA. REMEMBER...A TORNADO WATCH MEANS CONDITIONS ARE FAVORABLE FOR TORNADOES AND SEVERE THUNDERSTORMS IN AND CLOSE TO THE WATCH AREA. PERSONS IN THESE AREAS SHOULD BE ON THE LOOKOUT FOR THREATENING WEATHER CONDITIONS AND LISTEN FOR LATER STATEMENTS AND POSSIBLE WARNINGS.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 13, 11:47 PM CST | Severe Thunderstorm Warning | MOB | Clarke, Wilcox | 28 min |
| Dec 14, 12:01 AM CST | Severe Thunderstorm Warning | MOB | Washington | 29 min |
| Dec 14, 12:26 AM CST | Severe Thunderstorm Warning | MOB | Mobile | 34 min |
| Dec 14, 12:35 AM CST | Special Marine Warning | MOB | 115 min | |
| Dec 14, 12:35 AM CST | Special Marine Warning | MOB | 115 min | |
| Dec 14, 2:10 AM CST | Special Marine Warning | MOB | 65 min | |
| Dec 14, 2:10 AM CST | Special Marine Warning | MOB | 65 min | |
| Dec 13, 9:24 PM CST | Severe Thunderstorm Warning | MOB | Perry | 36 min |
| Dec 13, 9:46 PM CST | Tornado Warning | MOB | Perry | 14 min |
| Dec 13, 9:52 PM CST | Severe Thunderstorm Warning | MOB | Greene, Wayne | 38 min |
| Dec 13, 10:32 PM CST | Severe Thunderstorm Warning | MOB | George, Perry, Stone | 28 min |
| Dec 13, 10:32 PM CST | Severe Thunderstorm Warning | MOB | Greene | 28 min |
| Dec 13, 10:56 PM CST | Severe Thunderstorm Warning | MOB | Greene, Perry | 34 min |
Nearby
Special Marine Warnings in Alabama, 2001Every special marine warning in 2001
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.